Usted está aquí: Inicio

[Publicaciones en revistas]

    • A LINEAR APPROACH TO LIE TRIPLE AUTOMORPHISMS OF H*-ALGEBRAS
    • [Revista]: JOURNAL OF KOREAN MATHEMATICAL SOCIETY
    • [Volumen]: 48
    • [Numero]: 1
    • [Pagina inicial]: 117
    • [Pagina final]: 132
    • [Año]: 2011
    • [Autor] ([es]): CANDIDO MARTIN GONZALEZ, ANTONIO JESÚS CALDERÓN MARTÍN
    • ON THE STRUCTURE OF SPLIT LIE COLOR ALGEBRAS
    • [Revista]: LINEAR ALGEBRA AND ITS APPLICATIONS
    • [Pagina inicial]: 1
    • [Pagina final]: 11
    • [Año]: 2011
    • [Autor] ([es]): ANTONIO JESÚS CALDERÓN MARTÍN, JOSÉ MARÍA SÁNCHEZ DELGADO
    • A NON-STANDARD FOURIER EXPANSION FOR THE DRINFELD DISCRIMINANT FUNCTION
    • [Revista]: ARCHIV DER MATHEMATIK
    • [Volumen]: 95
    • [Numero]: 2
    • [Pagina inicial]: 143
    • [Pagina final]: 150
    • [Año]: 2010
    • [Autor] ([es]): BARTOLOMÉ LÓPEZ JIMÉNEZ
    • FINITE-DIMENSIONAL ABSOLUTE VALUED ALGEBRAS
    • [Revista]: ISRAEL JOURNAL OF MATHEMATICS
    • [Pagina inicial]: 0
    • [Pagina final]: 0
    • [Año]: 2010
    • [Autor] ([es]): CANDIDO MARTIN GONZALEZ, ANTONIO MORALES CAMPOY, MARIA ISABEL RAMIREZ ALVAREZ, ANTONIO JESÚS CALDERÓN MARTÍN, EL AMIN KAIDI LHACHMI, ROCHDI ABDELLATIF
    • GRADINGS ON THE KAC SUPERALGEBRA
    • [Revista]: JOURNAL OF ALGEBRA
    • [Volumen]: 324
    • [Numero]: 12
    • [Pagina inicial]: 3249
    • [Pagina final]: 3261
    • [Año]: 2010
    • [Autor] ([es]): CRISTINA DRAPER FONTANALS, ANTONIO JESÚS CALDERÓN MARTÍN, CANDIDO MARTIN GONZALEZ
    • GRADINGS ON THE REAL FORMS OF THE ALBERT ALGEBRA, OF G2 AND OF F4
    • [Revista]: JOURNAL OF MATHEMATICAL PHYSICS
    • [Volumen]: 51
    • [Numero]: 5
    • [Pagina inicial]: 053516-1
    • [Pagina final]: 053516-21
    • [Año]: 2010
    • [Autor] ([es]): CANDIDO MARTIN GONZALEZ, ANTONIO JESÚS CALDERÓN MARTÍN, CRISTINA DRAPER FONTANALS
    • ON SPLIT LIE SUPERALGEBRAS
    • [Revista]: JOURNAL OF MATHEMATICAL PHYSICS
    • [Volumen]: 51
    • [Numero]: 7,
    • [Pagina inicial]: 073511-1
    • [Pagina final]: 073511-9
    • [Año]: 2010
    • [Autor] ([es]): ANTONIO JESÚS CALDERÓN MARTÍN, JOSÉ MARÍA SÁNCHEZ DELGADO
    • ON SPLIT LIE TRIPLE SYSTEMS II
    • [Revista]: INDIAN ACADEMY OF SCIENCES. PROCEEDINGS. MATHEMATICAL SCIENCES
    • [Volumen]: 120
    • [Numero]: 2
    • [Pagina inicial]: 185
    • [Pagina final]: 198
    • [Año]: 2010
    • [Autor] ([es]): ANTONIO JESÚS CALDERÓN MARTÍN, MANUEL FORERO PIULESTÁN
« Septiembre 2017 »
Septiembre
LuMaMiJuViDo
123
45678910
11121314151617
18192021222324
252627282930